Quadratically converging iterative schemes for nonlinear Volterra integral equations and an application.

Pandit, Sudhakar G.

Journal of Applied Mathematics and Stochastic Analysis (1997)

  • Volume: 10, Issue: 2, page 169-178
  • ISSN: 2090-3332

How to cite

top

Pandit, Sudhakar G.. "Quadratically converging iterative schemes for nonlinear Volterra integral equations and an application.." Journal of Applied Mathematics and Stochastic Analysis 10.2 (1997): 169-178. <http://eudml.org/doc/47799>.

@article{Pandit1997,
author = {Pandit, Sudhakar G.},
journal = {Journal of Applied Mathematics and Stochastic Analysis},
keywords = {iterative methods; quadratic convergence; quasilinear technique; nonlinear Volterra integral equations; monotonicity; convexity; boundary-layer theory},
language = {eng},
number = {2},
pages = {169-178},
publisher = {Hindawi Publishing Corporation, New York},
title = {Quadratically converging iterative schemes for nonlinear Volterra integral equations and an application.},
url = {http://eudml.org/doc/47799},
volume = {10},
year = {1997},
}

TY - JOUR
AU - Pandit, Sudhakar G.
TI - Quadratically converging iterative schemes for nonlinear Volterra integral equations and an application.
JO - Journal of Applied Mathematics and Stochastic Analysis
PY - 1997
PB - Hindawi Publishing Corporation, New York
VL - 10
IS - 2
SP - 169
EP - 178
LA - eng
KW - iterative methods; quadratic convergence; quasilinear technique; nonlinear Volterra integral equations; monotonicity; convexity; boundary-layer theory
UR - http://eudml.org/doc/47799
ER -

NotesEmbed ?

top

You must be logged in to post comments.